Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 490316, 5 pages
http://dx.doi.org/10.1155/2008/490316
Research Article

On Prime Near-Rings with Generalized Derivation

Department of Mathematics, Faculty of Mathematics and Science, Brock University, St. Catharines, Ontario, Canada L2S 3A1

Received 29 November 2007; Accepted 25 February 2008

Academic Editor: Francois Goichot

Copyright © 2008 Howard E. Bell. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [11 citations]

The following is the list of published articles that have cited the current article.

  • Öznur Gölbaşi, “On Prime and Semiprime Near-Rings with Generalized Derivation,” Quaestiones Mathematicae, vol. 33, no. 3, pp. 387–390, 2010. View at Publisher ยท View at Google Scholar
  • A. Boua, L. Oukhtite, and H. E. Bell, “Differential Identities On Semigroup Ideals Of Right Near-Rings,” Asian-European Journal of Mathematics, vol. 06, no. 04, pp. 1350050, 2013. View at Publisher ยท View at Google Scholar
  • Asma Ali, Howard E. Bell, and Phool Miyan, “Generalized Derivations on Prime Near Rings,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, pp. 1–5, 2013. View at Publisher ยท View at Google Scholar
  • Khalid H. Al-Shaalan, and Ahmed A. M. Kamal, “Commutativity of rings and near-rings with generalized derivations,” Indian Journal Of Pure & Applied Mathematics, vol. 44, no. 4, pp. 473–496, 2013. View at Publisher ยท View at Google Scholar
  • Khalid H. Al-Shaalan, and Ahmed A. M. Kamal, “Existence of derivations on near-rings,” Mathematica Slovaca, vol. 63, no. 3, pp. 431–448, 2013. View at Publisher ยท View at Google Scholar
  • A. Raji, “Results on 3-prime near-rings with generalized derivations,” Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, 2015. View at Publisher ยท View at Google Scholar
  • M. Samman, L. Oukhtite, and A. Boua, “A study of near-rings with generalized derivations,” Journal of Taibah University for Science, 2015. View at Publisher ยท View at Google Scholar
  • A. Boua, L. Oukhtite, and A. Raji, “On generalized semiderivations in 3-prime near-rings,” Asian-European Journal of Mathematics, pp. 1650036, 2015. View at Publisher ยท View at Google Scholar
  • Abdelkarim Boua, A. Raji, Asma Ali, and Farhat Ali, “On Generalized Semiderivations of Prime Near Rings,” International Journal of Mathematics and Mathematical Sciences, vol. 2015, pp. 1–7, 2015. View at Publisher ยท View at Google Scholar
  • Asma Ali, and Farhat Ali, “Products of generalized semiderivations of prime near rings,” Springer Proceedings in Mathematics and Statistics, vol. 174, pp. 275–292, 2016. View at Publisher ยท View at Google Scholar
  • A. Boua, and H. E. Bell, “Jordan Ideals and Derivations Satisfying Algebraic Identities,” Bulletin of the Iranian Mathematical Society, 2018. View at Publisher ยท View at Google Scholar